# SDR C2XA06SH116

- Difficulty date: October 30, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 19,294 hours, 17,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT OMEGA BEAM AT FRAME 23 WAS FOUND TO BE CORRODED AROUND THE NUT PLATE HOLES.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER/FILLER REPAIR IAW EC5320-01257, REV B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
